# SDR FDEA202007241642

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1200 Flrbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1200 BETWEEN  LBL 24.75- LBL 45.5 T CHORD CORRODED REMOVED CORROSION FROM BS 1200 FLOOR BEAM (T CHORD) IAW B757 SRM 51-10-02. ORIG   MAT .125 REMAING 0 FOUND OUT OF LIMITS IAW B757 SRM 53-00-51-1A FIG 101 DET III,   REPAIRED FLOOR BEAM IAW B757 SRM 53-00-51-2R REPAIR 8
